... inside was Lisinopril pills at 20mg's. I have been feeling really ill and want to know if this is a direct cause of it. I am on Lisinopril 5 mg after a heart attack a year ago, but have been on the Lexapro 20mg's and ativan 1mg for the last few months. So I have been taking way over the dose of Lisinopril recommended by my Dr. Can this be why I am so sick, and I mean so ill that I cannot get out of bed?? Please help. Thank you for your time
skimaureen; Could be part, but I would bet more it is because your not taking the Lexapro and you are going through withdrawals which is why you have to taper it down. Call your Pharmacy when they open and have the pharmacist look at the pills and make sure what they are what they are supposed to be.Take the whole bottle so if this is an error they can fix it are you sure it is not the generic Lexapro? But you have to get this taken care of do not take one this morning Then if it is Lisinopril call your doctor and let him or her know that you have been given the wrong thing and see if they want you to come in to have your blood pressure taken and make sure all is well. But if you have not taken the Lexapro in days or whatever it really messes with your system and the side effects of withdrawal are terrible, do you have someone that can drive you to the pharmacy with your pill bottle and have the pharmacist check.Until you know for sure don't take THEM TODAY AND IF IT IS Lisinopril in the bottle than make sure you call the doctor and see what they say if they want to see you or just start taking the correct dose you should be feeling better today or tomorrow if it is the Lexapro you have not had this is why they put you on it slowly and take you off slowly because it can give you withdrawals This should be pretty simple and make sure whenever you get your medication if it looks different never take it unless the pharmacy has told you it is a different brand Please let me know how this turns out. Try and get this done today.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2011 • 1 answer
Posted 24 Jan 2013 • 3 answers
Posted 27 Mar 2014 • 3 answers
Posted 8 Sep 2016 • 1 answer
Posted 24 Aug 2018 • 1 answer